# SDR AWXA200700571

- Difficulty date: May 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 56,771 hours, 25,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: D9299200900200
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - SEAT ROW 11R EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  RECONNECTED GROUND WIRE ON BACK OF THE EMERGENCY ESCAPE PATH LIGHT HOUSING AT SEAT ROW 11R AND OPERATIONAL CHECKED IAW A320 AMM 33-51-00.
